Table of Contents
Journal of Nanoscience
Volume 2014, Article ID 623742, 7 pages
http://dx.doi.org/10.1155/2014/623742
Research Article

Size Dependent Optical Nonlinearity and Optical Limiting Properties of Water Soluble CdSe Quantum Dots

International School of Photonics, Cochin University of Science and Technology, Cochin, Kerala 682022, India

Received 4 July 2014; Accepted 4 November 2014; Published 26 November 2014

Academic Editor: Fengqiang Sun

Copyright © 2014 Anju K. Augustine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anju K. Augustine, S. Mathew, P. Radhakrishnan, V. P. N. Nampoori, and M. Kailasnath, “Size Dependent Optical Nonlinearity and Optical Limiting Properties of Water Soluble CdSe Quantum Dots,” Journal of Nanoscience, vol. 2014, Article ID 623742, 7 pages, 2014. https://doi.org/10.1155/2014/623742.